Ask an expert
Question

20 Jul 2010

improve sperm count
Hi Doc

2 weeks ago my Fiance started using Steminogro to improve his sperm quality. Lastnite though he started vomiting and getting severe stomach cramps as well as passing blood(stools). Is the staminogro related to his condition or could it be something else. Although we want to conceive, i asked him to stop using it.

Thanks
Answer 833 views
Expert
Fertility expert
Fertility expert

01 Jan 0001

Dear Gena

I have not encounted the above symptoms related to the use of Staminogo and I would suggest that you rather possibly look at other conditions that may be giving these symptoms. Having vomiting, severe stomach cramps and passing blood stools, is highly likely that there may be things such as severe gastroenteritis or food poisoning present. However it is wise to ask him to stop using it and if these symptoms have not subsided then I suggest you see your doctor as soon as possible.

Answered by: Dr Y.M. Dasoo
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.